MAUDE Adverse Event Report: ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the patient experienced fatigue.Premature battery depletion was suspected.The device was explanted and replaced to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device was received with normal output and telemetry communication.A longevity assessment was performed and found the device has reached elective-replacement level, consistent with the device settings and usage.Electrical and mechanical tests performed including telemetry communication and output verification did not identify any functional issues.The device was implanted for 4.02 years which exceeds its projected longevity and is consistent with normal battery depletion.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21713442
Report Number2017865-2025-38761
Device Sequence Number9952489
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)P000112280(17)221031
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number2525T
Device Lot NumberP000112280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/15/2025
06/19/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/06/2025
06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown